# SDR A6WA200100031

- Difficulty date: May 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N329ML
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 6,369 hours, 6,328 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099J020900
- Part serial: 220
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE RWP CAME ON WHILE CLIMBING OUT WHEN PASSING THROUGH 10K, ALSO TRIED MAN PRESSURIZATION ACFT STILL WOULD NOT PRESSURIZE.  MAINTENANCE CLEANED OUTFLOW VALVE FILTER PLUG AND PRESSURIZED ACFT, OPS CHECK GOOD.
